MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955113
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 06/16/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, about 2 weeks post-implant of the bard/davol ventralight st mesh using echo ps, the patient was diagnosed with seroma, which resolved with no treatment required.The clinician has assessed the patient¿s postoperative course as being "possibly" related to the study device and definitely related to the index procedure, however, based on the information provided, no conclusion can be made.Seroma is a known inherent risk of hernia repair surgery.The adverse reactions section of the instructions-for-use, supplied with the device lists seroma as a possible complication.Review of manufacturing records confirms product was manufactured to specification.This mdr represents the ae of seroma.Another mdr was submitted to represent the ae of hernia recurrence.Not returned - remains implanted.
 
Event or Problem Description
Reported per clinical trial (b)(4): (b)(6) 2014 - subject patient underwent robotic assisted incisional hernia repair procedure.A bard/davol ventralight st was implanted using echo ps and fixated with bard/davol sorbafix fixation device and sutures.The size of the hernia defect was 30cm.Full skin closure was achieved using adhesive skin closure.(b)(6) 2014 - subject patient was diagnosed with seroma which was noted at previous hernia site.No treatment was given and the seroma was not seen/mentioned at the next follow up visit on (b)(6) 2014.Per the study clinician, the reported adverse event has been assessed as moderate in severity, possibly related to the study device and definitely related to the index procedure.The outcome for this ae is recovered/resolved.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14468979
Report Number1213643-2022-00278
Device Sequence Number4596862
Product Code FTL
UDI-Device Identifier00801741031694
UDI-Public(01)00801741031694
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2015
Device Catalogue Number5955113
Device Lot NumberHUXJ1813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexFemale
Patient Weight161 KG